# SDR AALA201604189006

- Difficulty date: April 17, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 16,898 hours, 6,145 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 893301
- Condition: Defective
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAXI OUT CARGO DOOR ECAM LESS THAN 30 SECONDS, THEN WENT OUT AFTER REJECTED TAKEOFF, ECAM WENT OUT AGAIN WHEN EXITING RUNWAY.  REPLACED PROXIMITY SWITCH SENSOR 32WV IAW AMM 52-71-12-0401-00.
